Ok, so for about a month now I've had days of on and off problems. Felt like my lungs were caving in for awhile, but the doctor couldn't hear anything wrong, and eventually it kind of went away, but never totally. Then the doctor thought it was GERD, and put me on Achiphex for a couple of weeks. It seemed to help, but the shortness of breath was still kinda there. I also had/have these weird sensations in my ribcage that feel like slight pops occasionally, and they come and go as well. Today is when it started to get really scary though. After not feeling too bad for a couple of days, I woke up this morning and was short of breath again. No wheezing, and not much coughing, just short of breath. It also feels like my heart is skipping beats occasionally. I'm a healthy mid 20's male, and have no other problems other than allergies or occasionally asthma, but I'm not sure if this is related to either of those things. I can't really tell if it really truly is my heart skipping beats because it happens so fast. It's almost like my throat closes really quickly and then I have to catch my breath again. I don't really have any chest pain, except maybe mild soreness from breathing weird and coughing occasionally. It kinda feels like there's a whole in my chest right under my thyroid/neck area. I have had allergies that have been bad this fall so far, and I can feel mucus running down my throat on occasion. Sometimes so much that I end up seeing some when I go to the bathroom sometimes. Could this all be allergy related? Anxiety? Or should I really be concerned? I don't really have a lot of money to see the doctor right now, let alone get alot of tests done. Does anyone have any idea what this could be, or if I should be worried?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?